Alert archive / Ohio / Special Marine Warnings in 2021
Special Marine Warning 57, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at Aug 11, 2021, 4:45 PM EDT. It was in force for 12 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 11, 2021, 4:45 PM EDT (20:45 UTC)
- Expired
- Aug 11, 2021, 4:57 PM EDT
- In force
- 12 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.0 in
- Wind
- 49.0 mph
The radar
The Cleveland radar (KCLE), 56 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 11, 4:51 PM EDT | TSTM WND DMG | 2 W Huron, OH | 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 106 J/kg
- Mixed-layer CIN
- -290 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 169 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
878
WHUS51 KCLE 112045
SMWCLE
LEZ144-145-164-165-112115-
/O.NEW.KCLE.MA.W.0057.210811T2045Z-210811T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Special Marine Warning
National Weather Service Cleveland OH
445 PM EDT Wed Aug 11 2021
The National Weather Service in Cleveland has issued a
* Special Marine Warning for...
Nearshore and Open waters from The Islands OH to Avon Point OH...
* Until 515 PM EDT.
* At 445 PM EDT, a strong thunderstorm was located near Western
Vermilion, moving east at 35 knots.
HAZARD...Wind gusts to nearly 50 knots.
SOURCE...Radar.
IMPACT...Small craft could be damaged in briefly higher winds and
suddenly higher waves.
* Locations impacted include...
Western Vermilion, Huron and Vermilion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4140 8269 4158 8260 4168 8260 4168 8240
4170 8236 4170 8233 4138 8232
TIME...MOT...LOC 2045Z 284DEG 34KT 4147 8242
HAIL...0.00IN
WIND...49KTS
$$
Campbell1 follow-up statement
444
FZUS71 KCLE 112057
MWSCLE
Marine Weather Statement
National Weather Service Cleveland OH
457 PM EDT Wed Aug 11 2021
LEZ144-145-164-165-112107-
/O.CAN.KCLE.MA.W.0057.000000T0000Z-210811T2115Z/
457 PM EDT Wed Aug 11 2021
...THE SPECIAL MARINE WARNING IS CANCELLED...
The affected areas were...
Nearshore and Open waters from The Islands OH to Avon Point OH...
The thunderstorm has moved out of the area and no longer poses a
significant threat to boaters.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio...and the adjacent waters of Lake Erie.
LAT...LON 4140 8269 4158 8260 4168 8260 4168 8240
4170 8236 4170 8233 4138 8232
TIME...MOT...LOC 2055Z 284DEG 34KT 4144 8227
$$
CampbellWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 11, 4:21 PM EDT, 24 minutes earlier.
Area forecast discussion, Aug 11, 4:21 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 421 PM EDT Wed Aug 11 2021 .SYNOPSIS... Our region remains between the core of the Bermuda-Azores subtropical high pressure ridge and a cold front approaching from the Upper Midwest and Upper Great Lakes through Thursday. On Friday, the cold front sweeps southeast through our area. A high pressure ridge builds east through the Great Lakes and Upper Ohio Valley by this weekend. && .NEAR TERM /THROUGH THURSDAY NIGHT/... Cyclonic westerly flow aloft persists over our CWA through Thursday night in association with a broad longwave trough over the Great Lakes and vicinity. At the surface, we remain located between the core of the Bermuda-Azores subtropical ridge and a cold front approaching from the Upper Great Lakes. This front should be located near the northern shore of Lake Erie and the MI/IN border by daybreak Friday. Accordingly, our CWA will remain in a very humid warm sector as a low-level return flow of very moist air from the Gulf of Mexico occurs along the western side of the ridge. Skies will vary between mainly clear and mostly cloudy through the period due, in part, to multiple rounds of convection. Overnight lows should primarily be in the low to mid 70's tonight and Thursday night. Afternoon highs should reach the upper 80's to lower 90's on Thursday. If these highs are realized, heat indices of 100F or slightly hotter are possible. However, there is some uncertainty regarding forecast highs given the potential for greater cloud cover and convection coverage to limit daytime heating. Thus, refrained from issuing a Heat Advisory for Thursday afternoon and early evening with this forecast update. As for convection, an ongoing MCS will likely persist generally eastward through our CWA as it encounters moderate effective bulk shear, including west-northwesterly bulk shear in the lowest 3 km AGL, westerly mean mid-level winds, and moderate to strong surface-based CAPE, mixed layer CAPE, and DCAPE, and unusually-high PWATs. Frequent lightning, torrential rainfall, and strong to damaging gusts remain the main threats with this MCS. High melting levels will greatly limit the severe hail threat. An isolated QLCS tornado cannot be ruled-out through this early evening due to relatively-low mixed layer LCL heights and large surface-based ESRH, especially west of I-71. The MCS should exit our CWA around nightfall this evening and be followed by several hours of fair weather. Another MCS may evolve from ongoing convection over the Upper Great Lakes late this afternoon. This MCS may propagate southeastward through our CWA during the predawn hours and through daybreak Thursday morning. Thereafter, additional showers and thunderstorms are possible Thursday afternoon through Thursday night due to low- level convergence along pre-frontal surface troughs and the approaching cold front. Compared to today, a similar thermodynamic and kinematic environment is expected tonight through Thursday night. Thus, additional strong to severe storms with frequent lightning, torrential rainfall, and strong to damaging gusts are possible. Localized flash flooding remains possible where repeated rounds of convection manage to occur, especially within a short period of time. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... A broad upper level trough over much of Canada extending south into the eastern part of the United States will deepen with time during this forecast period. This is in response to the upper level ridge amplifying over the western United States. The deepening trough will force a cold front to move southeast into the local area Friday and usher in cooler air to the forecast area. Moisture and instability ahead of the cold front will bring with it a threat for showers and thunderstorms across the area. Large area of surface high pressure will move east into the northern Great Lakes with drier air and a return to fair weather by Saturday. The cold air mass associated with the high will begin to moderate by Saturday night and warmer air will begin to lift back toward the area Saturday night. Overall, temperatures will be on the warm side Friday into the middle and upper 80s but will cool down Saturday into the upper 70s. Lows in the 60s Friday night and in the 50s Saturday night. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Overall pattern will begin to modify as last of the upper level trough over the eastern United States and Canada shifts east. Broad upper level ridge will begin to build east over the region during this forecast period. In the mean time, a residual shortwave trough will move east across the Great Lakes and exit to the east fairly quickly. Upper level ridge will build over the eastern United States during the early part of next week with an embedded shortwave trough over the area Wednesday. As the upper level ridge begins to take place over the local area, this will allow for a return to some warm air advection to the local area. Dry weather will be the rule through much of the period but can't rule out a shower or thunderstorm during the latter half of the period as moisture begins to increase over the region. A gradual increase back to the lower to middle 80s is expected to occur with each period for highs and lows will climb back into the middle 60s. && .AVIATION /18Z Wednesday THROUGH Monday/... Mainly VFR expected next 24-hours. Simultaneously, regional surface winds trend southwesterly at about 10 knots as our area remains between the core of the Bermuda-Azores subtropical ridge and a cold front approaching from the Upper Midwest and Upper Great Lakes. Two distinct rounds of showers and thunderstorms are forecast. The first round should progress eastward between about 19Z/Wed and 01Z/Thurs. The other may persist southeastward through our region between about 09Z and 13Z/Thurs. Frequent lightning, torrential rainfall, and brief/erratic gusts of 40 to perhaps 60 knots are the main threats with these storms. The showers and storms will likely be accompanied by brief MVFR/IFR ceilings and brief MVFR to LIFR visibility. Outlook...Non-VFR possible with showers and thunderstorms Thursday through Saturday morning and again Monday afternoon. && .MARINE... Southwest flow will persist through Friday morning at around 10 to 20 knots ahead of a cold front. The cold front is expected to move southeast across the area Friday. High pressure will gradually build east across the Great Lakes region over the weekend resulting in north to northeast winds at 5 to 10 knots through Monday morning. A slight shift to easterly direction will take place Monday at similar speeds. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Jaszka NEAR TERM...Jaszka SHORT TERM...Lombardy LONG TERM...Lombardy AVIATION...Jaszka MARINE...Lombardy
Hazardous weather outlook, Aug 11, 3:26 AM EDT, 13 hours 19 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 326 AM EDT Wed Aug 11 2021 OHZ003-006>009-017-018-120730- Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca- 326 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. Heat indices in the upper 90s to low 100s are possible Thursday afternoon and additional Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. OHZ010>014-019>023-027>033-036>038-047-089-PAZ001>003-120730- Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Huron-Medina-Summit- Portage-Trumbull-Wyandot-Crawford-Richland-Ashland-Wayne-Stark- Mahoning-Marion-Morrow-Holmes-Knox-Ashtabula Lakeshore-Northern Erie- Southern Erie- 326 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. Heat indices in the upper 90s to low 100s are possible Thursday afternoon and additional Heat Advisories may be needed. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines. LEZ061-142>149-162>169-120730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 326 AM EDT Wed Aug 11 2021 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. Some thunderstorms are moving across the region this morning and may produce strong to severe wind gusts. An additional round of stronger thunderstorms may occur overnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Scattered thunderstorms are expected Thursday and Friday. There is some potential for these storms to become strong to severe, especially during the afternoon hours each of these days. Damaging winds will be the primary weather hazard. Heavy rainfall with these thunderstorms may also lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Aug 11, 4:10 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
410 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM TSTM WND DMG 2 NW HOLLAND 41.64N 83.74W
08/11/2021 LUCAS OH TRAINED SPOTTER
LIVE 18 INCH DIAMETER LIMB DOWN.
&&
BMLocal storm report, Aug 11, 4:14 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
414 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL MOUNT BLANCHARD 40.90N 83.56W
08/11/2021 E0.75 INCH HANCOCK OH TRAINED SPOTTER
ESTIMATED 30-40 MPH WINDS.
&&
BMSpecial weather statement, Aug 11, 4:20 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Cleveland OH
420 PM EDT Wed Aug 11 2021
OHZ029-036-037-112115-
Marion OH-Richland OH-Morrow OH-
420 PM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of southern Richland,
central Marion and Morrow Counties through 515 PM EDT...
At 420 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Morral to near Marion to near West
Mansfield. Movement was east at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Mansfield, Marion, Mount Gilead, Lexington, Cardington, Bellville,
Ashley, Prospect, Waldo, Chesterville, Sparta, Butler, Lucas,
Caledonia, Edison, Marengo, Fulton, Shauck, Iberia and State Route
229 at US Route 23.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Ohio.
&&
LAT...LON 4036 8293 4041 8292 4042 8302 4043 8303
4044 8325 4051 8325 4051 8321 4070 8306
4071 8236 4069 8234 4056 8234 4055 8264
4034 8265
TIME...MOT...LOC 2020Z 270DEG 33KT 4073 8321 4058 8323 4041 8347
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH
KahnLocal storm report, Aug 11, 4:25 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
425 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 2 NE ROSSFORD 41.62N 83.53W
08/11/2021 LUCAS OH TRAINED SPOTTER
DAMAGE TO BUILDING ROOF.
&&
BMLocal storm report, Aug 11, 4:32 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
432 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0402 PM TSTM WND DMG 4 NNE OTTAWA HILLS 41.72N 83.62W
08/11/2021 LUCAS OH TRAINED SPOTTER
LARGE TREE DOWN.
&&
BMLocal storm report, Aug 11, 4:42 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
442 PM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 PM TSTM WND DMG GIBSONBURG 41.39N 83.33W
08/11/2021 SANDUSKY OH TRAINED SPOTTER
9 INCH DIAMETER, 30 FOOT TREE DOWN ACROSS
ROAD AND POWER LINES.
&&
BMThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 2:04 AM EDT | Special Weather Statement | CLE | Hancock, Lucas, Wood, Wyandot | 41 min |
| Aug 11, 2:26 AM EDT | Special Marine Warning | CLE | 80 min | |
| Aug 11, 2:40 AM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 65 min |
| Aug 11, 2:50 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky, Seneca | 55 min |
| Aug 11, 3:03 AM EDT | Heat Advisory | CLE | Erie, Hancock, Lucas, Ottawa, Sandusky, Seneca and 1 more | 12 hr |
| Aug 11, 3:36 AM EDT | Special Marine Warning | CLE | 54 min | |
| Aug 11, 4:03 AM EDT | Special Weather Statement | CLE | Ashtabula, Lake | 42 min |
| Aug 11, 4:23 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 11, 5:08 AM EDT | Special Marine Warning | CLE | 50 min | |
| Aug 11, 7:53 AM EDT | Special Weather Statement | CLE | Wood | 52 min |
| Aug 11, 8:09 AM EDT | Special Weather Statement | CLE | Hancock | 51 min |
| Aug 11, 8:29 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 46 min |
| Aug 11, 8:40 AM EDT | Special Weather Statement | CLE | Erie, Sandusky | 50 min |
| Aug 11, 8:41 AM EDT | Special Marine Warning | CLE | 78 min | |
| Aug 11, 8:58 AM EDT | Severe Thunderstorm Warning | CLE | Crawford, Huron, Richland, Seneca | 62 min |
| Aug 11, 9:14 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 61 min |
| Aug 11, 9:30 AM EDT | Special Weather Statement | CLE | Crawford, Richland | 45 min |
| Aug 11, 9:44 AM EDT | Special Weather Statement | CLE | Medina | 46 min |
| Aug 11, 10:13 AM EDT | Special Weather Statement | CLE | Portage, Summit | 62 min |
| Aug 11, 10:20 AM EDT | Special Weather Statement | CLE | Stark, Wayne | 40 min |
| Aug 11, 10:53 AM EDT | Special Weather Statement | CLE | Mahoning | 67 min |
| Aug 11, 10:56 AM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Stark | 64 min |
| Aug 11, 11:02 AM EDT | Special Weather Statement | CLE | Trumbull | 43 min |
| Aug 11, 11:45 AM EDT | Special Weather Statement | CLE | Trumbull | 15 min |
| Aug 11, 2:48 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Lucas, Wood | 57 min |
| Aug 11, 3:15 PM EDT | Special Marine Warning | CLE | 90 min | |
| Aug 11, 3:35 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Marion, Seneca, Wyandot | 55 min |
| Aug 11, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 53 min |
| Aug 11, 3:53 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa | 52 min |
| Aug 11, 4:08 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 11, 4:14 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Richland, Seneca | 61 min |
| Aug 11, 4:20 PM EDT | Special Weather Statement | CLE | Morrow | 55 min |
| Aug 11, 4:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Knox, Marion, Morrow, Richland | 60 min |
| Aug 11, 4:39 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Cuyahoga, Erie, Huron, Lorain, Medina | 66 min |
| Aug 11, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 61 min |
| Aug 11, 5:15 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox, Wayne | 60 min |
| Aug 11, 5:17 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake, Portage, Summit | 58 min |
| Aug 11, 5:29 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Knox | 30 min |
| Aug 11, 5:36 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Medina, Portage, Stark, Summit, Wayne | 69 min |
| Aug 11, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake, Portage, Trumbull | 79 min |
| Aug 11, 5:46 PM EDT | Special Marine Warning | CLE | 86 min | |
| Aug 11, 5:47 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Summit | 3 hr |
| Aug 11, 6:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 75 min |
| Aug 11, 6:12 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Portage, Trumbull | 69 min |
| Aug 11, 4:53 AM EDT | Special Weather Statement | CLE | Erie | 22 min |
| Aug 11, 5:29 AM EDT | Special Weather Statement | CLE | Erie | 46 min |
| Aug 11, 11:38 AM EDT | Special Weather Statement | CLE | Crawford | 52 min |
Nearby
Special Marine Warnings in Ohio, 2021Every special marine warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.